MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO2 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO2 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 4845-0102
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Update (b)(6) 2018: following a review of the images in the provided medical records the event relates to the crack fracture of an abgii stem.
 
Additional Manufacturer Narrative
This record is a duplicate of 0002249697-2017-01375.Therefore, this record is being cancelled.
 
Event or Problem Description

Brand Name
ABGII NO2 CEMENTLESS RIGHT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7968669
Report Number0002249697-2018-03351
Device Sequence Number19136223
Product Code LPH
UDI-Device Identifier07613327050967
UDI-Public07613327050967
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Catalogue Number4845-0102
Device Lot NumberG2093077ER
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer11/02/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR